Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariants of finite abelian groups acting on the algebra of two $ 2\times 2$ generic matrices


Author: Chan Huh
Journal: Proc. Amer. Math. Soc. 104 (1988), 716-722
MSC: Primary 16A38
DOI: https://doi.org/10.1090/S0002-9939-1988-0964848-1
MathSciNet review: 964848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we discuss the finite generation problem for the invariant subalgebras of finite abelian groups which act linearly on the $ 2 \times 2$ generic matrix algebra, and we obtain some conditions on the groups to ensure that their invariant subalgebras are finitely generated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38

Retrieve articles in all journals with MSC: 16A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964848-1
Keywords: Invariants of group action, generic matrix algebra
Article copyright: © Copyright 1988 American Mathematical Society